# SDR CALA2025030702623

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 67,030 hours, 29,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS FLICKERED WITH ASSOC FAULTS PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT IN REF TO AMM 33-51-00. OPS CHECK NORMAL. COULD NOT DUPLICATE FAULT.
